# SDR AALA20111008BOS01

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 65,932 hours, 23,371 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOS - FLIGHT ATTENDANTS REPORTED SLIGHT BURNING ODOR IN MAIN CABIN.  UTILITY BUSES TURNED OFF AND SMOKE DISSIPATED.  FOUND LIGHT BALLAST AT SEAT 3A WITH EVIDENCE OF ODOR AND LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 3A.  SYSTEM GROUND CHECK NORMAL OPERATION.
